# SDR FDEA200908072948

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NAC- I/B FWD PANEL 443GL CUT OUT EXTERNAL SURFACE CORRODED. REMOVED SKIN, FABRICATED NEW SKIN P/N 311N5193-1, INSTALLED NEW SKIN ASSY I/B  PYLON SURFACE, IAW SRM 54-50-01, 51-20-01, 51-40-02. MAJOR REPAIR.
